# SDR SWAA971029

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Bent
- Location: Lav Service Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO DAL DUE TO FWD LAVATORY SERVICE DOOR OPEN AND STRIKING AGAINST SIDE OF FUSELAGE IN FLIGHT.  INSPECTED AREA, REMOVED AND REPLACED DOOR HINGE.  CHECKED DOOR OPERATION AND CONTINUED PER BOEING M/M.
